# SDR AWXA200500941

- Difficulty date: July 15, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545833151
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON FLOOR WEB ANGLE AT BS 270,  FROM BL8L TO BL8R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1 FIG 101.  MAINTENANCE REMOVED DAMAGED SECTION ON ANGLE AT BS 270, BL8L TO BL8R IAW BOEING 737-300 SRM 51-70-11-0.  FABRICATED REPLACEMENT ANGLE, REPAIR ANGLE AND FILLER IAW BOEING 737-300 SRM 53-10-51-0 FIG 1, 51-70-11-0 FIG 1, AND BOEING DWG 65-45833.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-11-0 FIG 1.
